# SDR REXA2016032000529

- Difficulty date: March 20, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 19,616 hours, 12,474 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED, FS 295 - 310.  R & R STRINGER 26R, PN SH670-31634-2, IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
